# SDR DL72K000667

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,214 hours, 49,611 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634878
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1148 FRAME INNER CHORD WAS WORN AT STRINGER 5R.  THE DAMAGE WAS BLENDED SMOOTH AND A REPAIR WAS INSTALLED PER ERA334258-14.  THE DAMAGE WAS FOUND AT HMV.
